# SDR WX0A070706

- Difficulty date: December 8, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 49761
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24 LEFT IS CRACKED AT FS 200 IN AVIONICS BAY.  REPAIRED CRACKED LONGERON 24L IAW MD80 ARM 53-02 FIG 18.
